# SDR AALA20150910007

- Difficulty date: September 8, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 19,859 hours, 7,717 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Splice
- Condition: Faulty
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CRUISE LE SLAT IN TRANSIT LIGHT ILLUMINATED.  ADJUSTED POSITION OF NR 1 LE OTBD SENSOR S994 IAW AMM 27-88-11.  R & R WIRING SPLICES AT SENSOR S994 IAW AMM 27-88-11.  R & R FSEU IAW AMM 27-88-00.  SYS CHECKED NORMAL.  SEE ALSO AALA20150908020 & AALA20150910006.
